MathSciNet Relay Station
MathSciNet bibliographic data
MR1977824 (2004e:53125) 53D17 (37J05 58H05 70G45 70H45)
Xu, Ping Dirac submanifolds and Poisson involutions. Ann. Sci. École Norm. Sup. (4) 36 (2003), no. 3, 403–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement